Some New Hilbert's Type Inequalities
© C.-J. Zhao and W.-S. Cheung. 2009
Received: 25 December 2008
Accepted: 24 April 2009
Published: 5 May 2009
Some new inequalities similar to Hilbert's type inequality involving series of nonnegative terms are established.
In recent years, several authors [1–10] have given considerable attention to Hilbert's type inequalities and their various generalizations. In particular, in , Pachpatte proved somenew inequalities similar to Hilbert's inequality [11, page 226] involving series of nonnegative terms. The main purpose of this paper is to establish their general forms.
2. Main Results
In , Pachpatte established the following inequality involving series of nonnegative terms.
Theorem 2 A.
We first establish the following general form of inequality (2.1).
This completes the proof.
Taking and changing , , and into , , and respectively, and with suitable changes, (2.11) reduces to Pachpatte [1, inequality (1)].
In , Pachpatte also established the following inequality involving series of nonnegative terms.
Theorem 2 B.
Inequality (2.12) can also be generalized to the following general form.
The proof is complete.
Taking and changing , , and into , , and respectively, and with suitable changes, (2.21) reduces to Pachpatte [1, Inequality ( 7)].
Proceeding now much as in the proof of Theorems 2.1 and 2.3, and with suitable modifications, it is not hard to arrive at the desired inequality. The details are omitted here.
Theorem 2 C.
This is the new inequality of Pachpatte in [1,Theorem 4].
Theorem 2 D.
This is the new inequality of Pachpatte in [1,Theorem 3].
Research is supported by Zhejiang Provincial Natural Science Foundation of China(Y605065), Foundation of the Education Department of Zhejiang Province of China (20050392). Research is partially supported by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P) and a HKU Seed Grant forBasic Research.
- Pachpatte BG: On some new inequalities similar to Hilbert's inequality. Journal of Mathematical Analysis and Applications 1998,226(1):166–179. 10.1006/jmaa.1998.6043MATHMathSciNetView ArticleGoogle Scholar
- Handley GD, Koliha JJ, Pečarić JE: New Hilbert-Pachpatte type integral inequalities. Journal of Mathematical Analysis and Applications 2001,257(1):238–250. 10.1006/jmaa.2000.7350MATHMathSciNetView ArticleGoogle Scholar
- Gao M, Yang B: On the extended Hilbert's inequality. Proceedings of the American Mathematical Society 1998,126(3):751–759. 10.1090/S0002-9939-98-04444-XMATHMathSciNetView ArticleGoogle Scholar
- Jichang K: On new extensions of Hilbert's integral inequality. Journal of Mathematical Analysis and Applications 1999,235(2):608–614. 10.1006/jmaa.1999.6373MATHMathSciNetView ArticleGoogle Scholar
- Yang B: On new generalizations of Hilbert's inequality. Journal of Mathematical Analysis and Applications 2000,248(1):29–40. 10.1006/jmaa.2000.6860MATHMathSciNetView ArticleGoogle Scholar
- Zhong W, Yang B: On a multiple Hilbert-type integral inequality with the symmetric kernel. Journal of Inequalities and Applications 2007, 2007:-17.Google Scholar
- Zhao C-J: Inverses of disperse and continuous Pachpatte's inequalities. Acta Mathematica Sinica 2003,46(6):1111–1116.MATHMathSciNetGoogle Scholar
- Zhao C-J: Generalization on two new Hilbert type inequalities. Journal of Mathematics 2000,20(4):413–416.MATHMathSciNetGoogle Scholar
- Zhao C-J, Debnath L: Some new inverse type Hilbert integral inequalities. Journal of Mathematical Analysis and Applications 2001,262(1):411–418. 10.1006/jmaa.2001.7595MATHMathSciNetView ArticleGoogle Scholar
- Handley GD, Koliha JJ, Pečarić J: A Hilbert type inequality. Tamkang Journal of Mathematics 2000,31(4):311–315.MATHMathSciNetGoogle Scholar
- Hardy GH, Littlewood JE, Pólya G: Inequalities. Cambridge University Press, Cambridge, UK; 1934.Google Scholar
- Németh J: Generalizations of the Hardy-Littlewood inequality. Acta Scientiarum Mathematicarum 1971, 32: 295–299.MATHGoogle Scholar
- Beckenbach EF, Bellman R: Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 30. Springer, Berlin, Germany; 1961:xii+198.Google Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.